Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hako

should i quit my product?

ok so i've been using this dermalogica cleanser salyclic acid bottle twice a day and this over night gel on my face for about 1.5 months maybe 2, and i can honestly say my acne is much worse now then since i didnt use it. should i stop using the product or do you think it is just a coincidence and i should just keep to it? ever since i've been using the product, ive been getting a lot of acne on my cheeks and redmarks which i rarely had before i used the product.

Share this post


Link to post
Share on other sites

Hello mate... As from what your saying it sounds like it's not really agreeing with your skin and just making it worse. Maybe if you gave us more detail we might be able to pinpoint wether it's best for you to try something else.

Share this post


Link to post
Share on other sites

well, i wash my face morning, shower and right before i sleep. my face isnt too oily but when i wash it , it gets real dry and like tight and sometimes peels. sometimes. the majority of my acne is on my chin and cheeks, which i used to never have on my cheeks but i do now ever since ive been using this product and its real bad. i also have these tiny bumps on my chin, a lot, a couple red but most no color, and if you pop one, a string of pus comes out but it will become inflamed. i dont know what to do about those. i drink water, a decent diet, drink water ect but i always seem to wake up with new acne or get new ones throughout the day

Share this post


Link to post
Share on other sites

Ok.. Sounds like it's irritating your skin which is causing the breakouts. It could be too harsh or contain ingredients which don't agree with your skin. Try too not use anything on your face for a week and just clean with warm water morning and night and see if the breakouts subside.. if they do then you know it's the dermalogica cleanser which is causing you the problem.

Share this post


Link to post
Share on other sites

If you've been using it for 2 months and your skin is worse, why do you keep using it? :doh:

Salicylic acid seemed to make my skin worse too....I just use water these days and my skin's better than ever.

Share this post


Link to post
Share on other sites

well i kept using it cause the phrase "its gonna get worse before it gets better". it did get worse, i think a few days my skin was good, but only for a day or 2 before it got worse. but i will stop now and see what progress i have for this next month . thanks for the advice

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×